MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1089/0889222041524562

Медицинская библиотека · AIDS research and human retroviruses · 2004

Short communication: liver toxicity of lopinavir-containing regimens in HIV-infected patients with or without hepatitis C coinfection.

González-Requena Daniel, Núñez Marina, Jiménez-Nacher Inmaculada, González-Lahoz Juan, Soriano Vincent

СтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

Liver toxicity is a common side effect of antiretroviral therapy, particularly in subjects coinfected with the hepatitis C virus (HCV). The incidence of severe liver toxicity after initiation of treatment with lopinavir (LPV) as well as its possible association with LPV plasma levels were assessed in 120 HIV-infected patients (52% coinfected by HCV). The incidence of severe liver toxicity at 3 months was 1.7% and the cumulative incidence at 12 months was 4%. The development of severe liver toxicity was associated with HCV coinfection but not with LPV plasma levels.

Для цитирования: González-Requena Daniel, Núñez Marina, Jiménez-Nacher Inmaculada, González-Lahoz Juan, Soriano Vincent. Short communication: liver toxicity of lopinavir-containing regimens in HIV-infected patients with or without hepatitis C coinfection.. AIDS research and human retroviruses. 2004. DOI: 10.1089/0889222041524562.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.